# SDR SWAA2012070205407

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 19,705 hours, 11,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 5417N509
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER MISSING AT ROW 10.  REMOVED AND REPLACED COVER IAW AMM.
